# SDR VNAA20240723007

- Difficulty date: May 14, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670338408
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JOINT PLATE UPPER LONGERON AND AFT HINGE BTW FS549.00 AND FS565.00 AT FWD BAGGAGE BAY DOOR SURROND STRUCTURE.  JOINT PLATE UPPER LONGERON WAS REPAIRED PER REO 690-53-31-847 REV. -- AND AFT HINGE BTW FS549.00 AND FS565.00 AT FWD BAGGAGE BAY DOOR SURROND STRUCTURE WAS REPLACED PER CRJ900 AMM 20-21-00-910-801-A01
